Alert archive / Colorado / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 31, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 10, 2017, 3:15 PM MDT for 4 counties in Colorado. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2017, 3:15 PM MDT (21:15 UTC)
- Expired
- May 10, 2017, 4:15 PM MDT
- In force
- 60 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Custer County, CO, Fremont County, CO, Huerfano County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 72 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 3:15 PM MDT | HAIL 0.75 | 1 N Wetmore, CO | |
| May 10, 3:49 PM MDT | HAIL 1 | 3 S Beulah, CO | NICKLE TO QUARTER SIZED HAIL. |
| May 10, 4:06 PM MDT | HAIL 0.75 | Beulah, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.3 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -94 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
400
WUUS55 KPUB 102115
SVRPUB
COC027-043-055-101-102215-
/O.NEW.KPUB.SV.W.0031.170510T2115Z-170510T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
315 PM MDT WED MAY 10 2017
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
North central Huerfano County in southeastern Colorado...
Southeastern Fremont County in central Colorado...
Northeastern Custer County in southeastern Colorado...
Northwestern Pueblo County in southeastern Colorado...
* Until 415 PM MDT
* At 314 PM MDT, severe thunderstorms were located along a line
extending from 6 miles south of Pueblo Reservoir to 20 miles
southwest of Pueblo to 7 miles northeast of Greenhorn Mountain,
moving northwest at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Southwestern Pueblo, Pueblo Reservoir, Pueblo West, Penrose, Rye,
Beulah, Wetmore, San Isabel and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3842 10486 3827 10517 3799 10520 3786 10492
3804 10484 3821 10461
TIME...MOT...LOC 2114Z 130DEG 16KT 3817 10479 3809 10491 3797 10495
HAIL...1.00IN
WIND...60MPH
$$
lw2 follow-up statements
172
WWUS55 KPUB 102130
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
330 PM MDT WED MAY 10 2017
COC027-043-055-101-102215-
/O.CON.KPUB.SV.W.0031.000000T0000Z-170510T2215Z/
Huerfano CO-Fremont CO-Custer CO-Pueblo CO-
330 PM MDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTH CENTRAL HUERFANO...SOUTHEASTERN FREMONT...NORTHEASTERN
CUSTER AND NORTHWESTERN PUEBLO COUNTIES...
At 329 PM MDT, severe thunderstorms were located along a line
extending from near Pueblo Reservoir to 18 miles southwest of Pueblo
West to 9 miles north of Greenhorn Mountain, moving northwest at 5
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Southwestern Pueblo, Pueblo Reservoir, Pueblo West, Penrose, Rye,
Beulah, Wetmore, San Isabel and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3842 10486 3827 10517 3799 10520 3786 10492
3804 10484 3821 10461
TIME...MOT...LOC 2129Z 144DEG 5KT 3820 10478 3812 10490 3802 10498
HAIL...1.00IN
WIND...60MPH
$$
lw288
WWUS55 KPUB 102206
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
406 PM MDT WED MAY 10 2017
COC027-043-055-101-102215-
/O.CON.KPUB.SV.W.0031.000000T0000Z-170510T2215Z/
Huerfano CO-Fremont CO-Custer CO-Pueblo CO-
406 PM MDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTH CENTRAL HUERFANO...SOUTHEASTERN FREMONT...NORTHEASTERN
CUSTER AND NORTHWESTERN PUEBLO COUNTIES...
At 406 PM MDT, severe thunderstorms were located along a line
extending from near Pueblo Reservoir to 18 miles southeast of
Florence to 11 miles north of Greenhorn Mountain, moving northwest at
15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Southwestern Pueblo, Pueblo Reservoir, Pueblo West, Penrose, Beulah,
Wetmore and San Isabel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3827 10517 3842 10486 3824 10465 3808 10489
3792 10503 3799 10520
TIME...MOT...LOC 2206Z 116DEG 12KT 3823 10483 3815 10495 3805 10503
HAIL...1.00IN
WIND...60MPH
$$
lwWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 12:03 PM MDT, 3 hours 12 minutes earlier.
Area forecast discussion, May 10, 12:03 PM MDT, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1203 PM MDT Wed May 10 2017 .SHORT TERM...(Today and tonight) Issued at 416 AM MDT Wed May 10 2017 Currently... closed 500 mb low which has brought the region quite a bit of weather the last couple of days was spinning across east central AZ early this AM. Quite a bit of drier air in the lower levels has moved into the region behind a short wave which moved across the region yesterday evening, and little if any precip was falling at 3 am this morning. Weak southwest sfc flow was currently over the se CO plains. A surface low was in the vicinity of Akron CO. Today through tonight.... Another active day is in store for the region, starting this afternoon and lasting into the nighttime hours. For this morning, the weather will generally be quiet with little in the way of precip. A cool front will move down the plains, and will be located from roughly KCOS to KLIC at 6am. This front will continue southward late this morning and should be located from roughly KGLD to KTAD by noon. As the front moves south, the sfc winds will begin to pick up and veer, becoming northeasterly with time. Showers should start to increase by noontime on the east facing slopes of the s mtns, with showers and storms increasing along the boundary by early to mid afternoon. As the 500 mb low moves E-NE across N NM this afternoon, deep upslope will develop over the plains. The sfc boundary over the Raton Mesa region will sharpen up, and this will be the best location of a couple of severe storms during the afternoon time period. The primary threat will be hail, but given the well defined sfc boundary, an isolated tornado cant be ruled out. Showers and storms will rapidly increase mid to late afternoon, with locally heavy rain expected on the east facing slopes and along the sfc boundary. Given that the Spanish Peaks region has had heavy rain the last couple of days and that flooding has already occurred, a FLASH FLOOD watch has been issued for the Spanish Peaks region. The combination of snow melt, saturated ground and mdt to heavy rain (along with breaking beaver dams), the flood threat will continue across this region. River flooding of the Purgatorie may become an issue late this afternoon into tonight. Expect widespread 1"+ amounts of QPF on east facing slopes of the S mtns and along the boundary extending from roughly KTAD to KLAA. With the upper low moving just south of the fcst area tonight, colder air will move in aloft. This will allow for snow to fall across the higher tops of the mtns adjacent to the plains, and a winter storms warning has been issued for the higher elevations. Well over a foot of snow will be possible. Additional winter hilites may be needed for lower mtn elevations, but will allow the incoming crew to make that decision. \/Hodanish .LONG TERM...(Thursday through Tuesday) Issued at 416 AM MDT Wed May 10 2017 Thursday...The upper low is forecast to be located over the OK and TX Panhandles Thu morning, then will track east across Kansas through the day and reach southern Missouri that night. Areas of moderate rain as well as heavier snowfall for the peaks of the eastern mts will taper off through the morning, and as the system pulls away, pcpn chances will drop off quickly in the aftn as brisk northerly flow on the backside of the low ushers in cooler and less moist air. Max temps are expected to climb only into the upper 50s to mid 60s for most areas. Friday...An upper ridge of high pressure will slide across the state on Fri, ushering in warmer temps and drier conditions. However, there will be enough residual moisture for scattered showers and a few thunderstorms over the mts and high valleys during the aftn and early evening hrs. Temps are forecast to climb into the 70s for most areas. Saturday through Tuesday...As the upper ridge slides east of Colorado, models indicate a longwave trough setting up over the West Coast that will keep the Four Corners and Colorado under southwest flow aloft. There will be a couple of hard-to-time shortwaves in the flow aloft that could enhance convection for the forecast area over the weekend, but for the most part models really want to shift gears and fall into a diurnal mt convection pattern, with isolated showers and thunderstorms developing over the higher terrain each aftn and evening. For now kept pops at isolated levels, and will fine tune each day. Look for high temps in the upper 60s and 70s for the high valleys, and 70s to mid 80s for the eastern plains. Moore && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1159 AM MDT Wed May 10 2017 GOES-16 visible satellite imagery reveals cu and towering cu developing across southern Colorado. These cu will grow into thunderstorms early this afternoon and become widespread, including in the vicinity of KALS, KCOS, and KPUB. Some of the storms may be severe, with 1 inch diameter hail, gusty winds, heavy rainfall, and frequent lightning. Thunderstorms will give way to stratiform precip and overcast skies early this evening. Gusty northerly winds will continue at KPUB and KCOS this afternoon through the evening. MVFR conditions are expected at all three TAF sites this afternoon into the evening as ceilings drop. IFR to LIFR conditions will be possible at times, especially under strong thunderstorms. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 3 PM this afternoon to 11 PM MDT this evening for COZ074-087-088. Winter Storm Warning from 6 PM this evening to noon MDT Thursday for COZ073-075-080-082. && SHORT TERM...HODANISH LONG TERM...MOORE AVIATION...LINE
Hazardous weather outlook, May 10, 11:21 AM MDT, 3 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1121 AM MDT Wed May 10 2017 COZ058>089-093>099-111730- Western Mosquito Range/East Lake County Above 11000 Ft- Leadville Vicinity/Lake County Below 11000 Ft- Eastern Sawatch Mountains above 11000 Ft- Western Chaffee County Between 9000 and 11000 Ft- Central Chaffee County Below 9000 Ft- Western Mosquito Range/East Chaffee County above 9000Ft- Saguache County West of Continental Divide Below 10000 Ft- Saguache County East of Continental Divide below 10000 Ft- La Garita Mountains Above 10000 Ft- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft- Eastern San Juan Mountains Above 10000 Ft- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Northwestern Fremont County Above 8500Ft- Western/Central Fremont County Below 8500 Ft- Wet Mountain Valley Below 8500 Ft- Wet Mountains between 6300 and 10000Ft- Wet Mountains above 10000 Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft-Pikes Peak above 11000 Ft- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1121 AM MDT Wed May 10 2017 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Moderate to locally heavy rain, with embedded thunderstorms, are expected this afternoon and evening across parts of the plains. The heaviest rain is expected along a line from the greater Spanish Peaks region to Lamar. These rains will be capable of causing flooding, especially in the Spanish Peaks region. A few severe thunderstorms are possible today, mainly in the vicinity of the Colorado and New Mexico border. These storms will develop along a developing boundary over this region. The primary threat will be hail up to the size of half dollars, but given the well defined boundary in the area, an isolated tornado cannot be ruled out. Snow will occur across the southern mountains this evening, and last through the night. Significant accumulations are likely, generally above 10000 feet. As a reminder, one of the primary hazards with any thunderstorm is lightning. If you can hear thunder, you need to move indoors immediately to lower your risk of being struck. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The upper low pressure system will be exiting the region on Thursday. Periods of moderate rain as well as heavier snowfall for the peaks of the eastern mountains will continue through the morning, then quickly taper off through the afternoon. The main concern will be the continued flooding threat due to already saturated ground coupled with ongoing snowmelt, especially across the Spanish Peaks region as well as area burn scars. High pressure will move across the area on Friday, then park just east of the state for Saturday through Tuesday. Warmer and drier conditions are expected, but there will be enough residual moisture for isolated thunderstorms to develop over the higher terrain each afternoon. Primary concerns will be lightning, small hail and wind gusts up to 50 mph. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely this afternoon and evening. 50/50
In the hours before
Special weather statement, May 10, 1:58 PM MDT, 1 hour 17 minutes before
Special Weather Statement National Weather Service Pueblo CO 158 PM MDT WED MAY 10 2017 COZ067>071-102045- Southern San Luis Valley CO- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- Eastern San Juan Mountains Above 10000 Ft CO- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO- 158 PM MDT WED MAY 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RIO GRANDE AND NORTH CENTRAL CONEJOS COUNTIES UNTIL 245 PM MDT... At 157 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles south of Monte Vista, or 13 miles west of Alamosa, moving west northwest at 20 mph. Moderate to locally heavy rainfall, dime size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Rio Grande and north central Conejos Counties. LAT...LON 3747 10607 3738 10608 3743 10649 3763 10644 TIME...MOT...LOC 1957Z 104DEG 20KT 3745 10613 mw
Special weather statement, May 10, 2:08 PM MDT, 1 hour 7 minutes before
Special Weather Statement National Weather Service Pueblo CO 208 PM MDT WED MAY 10 2017 COZ072-074-075-079-080-087-102045- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Wet Mountains between 6300 and 10000Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- Southern Sangre De Cristo Mountains Above 11000 Ft CO- Wet Mountains above 10000 Ft CO- 208 PM MDT WED MAY 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO...NORTHEASTERN COSTILLA AND WESTERN LAS ANIMAS COUNTIES UNTIL 245 PM MDT... At 207 PM MDT, Doppler radar was tracking a strong thunderstorm near Walsenburg, or 37 miles northwest of Trinidad, moving northwest at 10 mph. Nickel size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Walsenburg, La Veta and Farisita. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3767 10472 3738 10492 3748 10526 3784 10501 TIME...MOT...LOC 2007Z 119DEG 9KT 3763 10486 KT
Special weather statement, May 10, 2:18 PM MDT, 57 minutes before
Special Weather Statement National Weather Service Pueblo CO 218 PM MDT WED MAY 10 2017 COZ079-083-086-102045- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Wet Mountains between 6300 and 10000Ft CO- Canon City Vicinity/Eastern Fremont County CO- 218 PM MDT WED MAY 10 2017 ...SPECIAL WEATHER STATEMENT... At 217 PM MDT, Doppler radar was tracking a strong thunderstorm over Pueblo West and Pueblo Reservoir, or 9 miles west of Pueblo, moving west at 15 mph. Half inch hail will be possible with this storm. Locations impacted include... Florence, Pueblo West, Pueblo Reservoir, Penrose and Wetmore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3835 10467 3817 10473 3821 10515 3847 10506 TIME...MOT...LOC 2017Z 103DEG 13KT 3828 10480 KT
Special weather statement, May 10, 2:20 PM MDT, 55 minutes before
Special Weather Statement National Weather Service Pueblo CO 220 PM MDT WED MAY 10 2017 COZ088-094-102100- Eastern Las Animas County CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 220 PM MDT WED MAY 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL 300 PM MDT... At 218 PM MDT, Doppler radar was tracking a strong thunderstorm 14 miles east of Model, or 31 miles east of Trinidad, moving north northwest at 15 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of central Las Animas County. LAT...LON 3728 10384 3727 10411 3749 10421 3758 10390 TIME...MOT...LOC 2018Z 160DEG 12KT 3733 10396 mw
Special weather statement, May 10, 2:24 PM MDT, 51 minutes before
Special Weather Statement National Weather Service Pueblo CO 224 PM MDT WED MAY 10 2017 COZ093-094-102115- Eastern Las Animas County CO-La Junta Vicinity/Otero County CO- 224 PM MDT WED MAY 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OTERO AND NORTHEASTERN LAS ANIMAS COUNTIES UNTIL 315 PM MDT... At 223 PM MDT, Doppler radar was tracking a strong thunderstorm 19 miles east of Thatcher, or 34 miles south of North La Junta, moving northwest at 20 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of south central Otero and northeastern Las Animas Counties. LAT...LON 3750 10353 3739 10379 3766 10396 3778 10372 TIME...MOT...LOC 2023Z 149DEG 20KT 3749 10368 mw
Special weather statement, May 10, 2:49 PM MDT, 26 minutes before
Special Weather Statement National Weather Service Pueblo CO 249 PM MDT WED MAY 10 2017 COZ077>079-083-086-102130- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Wet Mountains between 6300 and 10000Ft CO- Western/Central Fremont County Below 8500 Ft CO- Canon City Vicinity/Eastern Fremont County CO- Wet Mountain Valley Below 8500 Ft CO- 249 PM MDT WED MAY 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT... NORTHEASTERN CUSTER AND WESTERN PUEBLO COUNTIES UNTIL 330 PM MDT... At 248 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles southeast of Florence, or 21 miles west of Pueblo, moving west at 15 mph. Nickel size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Florence, and Wetmore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3836 10491 3819 10491 3815 10535 3842 10535 TIME...MOT...LOC 2048Z 090DEG 14KT 3829 10501 KT
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 6:21 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 24 min |
| May 9, 6:38 PM MDT | Flash Flood Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 3 hr |
| May 9, 6:45 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 19 min |
| May 9, 7:30 PM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| May 9, 9:29 PM MDT | River Flood Warning | PUB | Las Animas | 10 hr |
| May 10, 4:30 AM MDT | Winter Storm Warning | PUB | Alamosa, Costilla, Custer, El Paso, Fremont, Huerfano and 4 more | 32 hr |
| May 10, 4:38 AM MDT | Flash Flood Watch | PUB | Costilla, Huerfano, Las Animas | 18 hr |
| May 10, 1:04 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 26 min |
| May 10, 1:29 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 46 min |
| May 10, 1:40 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 50 min |
| May 10, 1:49 PM MDT | Special Weather Statement | PUB | Conejos | 41 min |
| May 10, 1:58 PM MDT | Special Weather Statement | PUB | Rio Grande | 47 min |
| May 10, 2:08 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| May 10, 2:18 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| May 10, 2:20 PM MDT | Special Weather Statement | PUB | Las Animas | 40 min |
| May 10, 2:24 PM MDT | Special Weather Statement | PUB | Otero | 51 min |
| May 10, 2:40 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 50 min |
| May 10, 2:49 PM MDT | Special Weather Statement | PUB | Custer | 41 min |
| May 10, 3:01 PM MDT | Areal Flood Advisory | PUB | Custer, Fremont, Saguache | 3 hr |
| May 10, 3:14 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Huerfano | 31 min |
| May 10, 3:19 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 8 hr |
| May 10, 3:19 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 41 min |
| May 10, 3:28 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Saguache | 3 hr |
| May 10, 3:45 PM MDT | Special Weather Statement | PUB | Crowley | 45 min |
| May 10, 3:51 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 24 min |
| May 10, 3:56 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 34 min |
| May 10, 3:59 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Pueblo | 9 hr |
| May 10, 4:05 PM MDT | Flash Flood Warning | PUB | Bent, Las Animas, Otero | 3 hr |
| May 10, 4:12 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 48 min |
| May 10, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero | 31 min |
| May 10, 4:16 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 29 min |
| May 10, 4:40 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 50 min |
| May 10, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero | 48 min |
| May 10, 4:48 PM MDT | Flash Flood Warning | PUB | Bent, Crowley, Kiowa, Otero | 3 hr |
| May 10, 5:14 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 31 min |
| May 10, 5:28 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 32 min |
| May 10, 5:52 PM MDT | Areal Flood Advisory | PUB | Crowley, Otero, Pueblo | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.